Abstract

We give a simple proof of a generalization of the equality [see article] where t=(1+sqrt(5))/2 and the exponents of the partial quotients are the Fibonacci numbers, and some closely related results.

Publication Date

1995

Comments

First published in the Proceedings of the American Mathematical Society in Volume 123 and number 7, 1995, published by the American Mathematical Society. The authors are grateful to the referee for references [3] and [4] and for several helpful remarks.ISSN:0002-9939 Note: imported from RIT’s Digital Media Library running on DSpace to RIT Scholar Works in February 2014.

Document Type

Article

Department, Program, or Center

Chester F. Carlson Center for Imaging Science (COS)

Campus

RIT – Main Campus

Share

COinS